# SDR DL72K960371

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471DA
- Make and model: Boeing 727232
- Aircraft serial: 20748
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651842010
- Condition: Dented
- Location: Fs 259.5-294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LOWER RT FUSELAGE SKIN BETWEEN STA 259.5 AND STA 294.5 WAS FOUND DENTED JUST ABOVE STR 19R.  THE FRAME SHEAR TIE AT STA 277 BETWEEN S-19R AND S-18R WAS DAMAGED AND BEING REPAIRED IN ACCORDANCE WITH B727 SRM.  THE SKIN WAS REPAIRED PER A TIME-LIMITED REPAIR PER FAA/DER FORM8110-3, DTD 01-11-96 DL ERA 302990 REV A.
